Alert archive / Illinois / River Flood Warnings in 2018

River Flood Warning 46, NWS Chicago, IL

May 14, 2018Lake County, Illinois

NWS Chicago, IL issued this river flood warning at May 14, 2018, 11:28 AM CDT for Lake County, Illinois. It took effect at May 15, 2018, 4:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
May 14, 2018, 11:28 AM CDT (16:28 UTC)
In effect from
May 15, 2018, 4:00 PM CDT
Expired
May 16, 2018, 7:00 PM CDT
In force
27 hr
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Flood severity
Minor

County Lake County, IL

The radar

The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Plaines River at Lincolnshire (LDRI2). The gauge peaked at 12.84 ft at May 16, 2018, 9:00 PM CDT.

actionminormoderate810121405/1405/1505/1605/1705/18
Action stage
11.5 ft
Minor stage
12.5 ft
Moderate stage
14 ft
Major stage
15.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05528100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at May 14, 6:50 AM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, May 14, 6:50 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
650 AM CDT Mon May 14 2018

.UPDATE...

Instability axis is increasing over the area and allowing
thunderstorms to expand but lack of strong upper level winds will
likely preclude more than some isolated severe storms capable of
large hail overnight. The wind threat is not zero with some more
organized multicell structures over southern Wisconsin and some
evidence outflow winds on radar, but most storms will remain
elevated.

Focus may end up being on impacts from the rain as storms expand
some over northern Illinois early this morning and into early
portions of the morning commute. Cell motions have been fairly
quick overnight, so we will need to monitor any backbuilding and
training suggested by corfidi vectors and seen in the recent
evolution of storms. Rain totals in excess of 1" per hour would
become increasingly possible as the night continues. See the
latest Mesoscale Precipitation Discussion from WPC for more
information.

KMD

&&

.MESOSCALE DISCUSSION...
505 AM CDT

Storms in northwest Illinois and approaching the I-39 corridor
have a history of dime to penny size hail, with some noted uptick
in reflectivity at the height of these storms. Meanwhile, storms
closer to the Quad Cities have sent outflows well ahead of them,
and the Davenport Municipal airport had a gust to 38 kt (44 mph).
While storm motion is still generally east-northeast upon
initiation, the whole axis of storms is attempting to follow the
better instability axis to the south. We are starting to see a bit
better velocity signatures from the northwest on KDVN radar.
Nothing too concerning yet, but worthy of special weather
statements.

KMD/KJB

&&

.SHORT TERM...
105 AM CDT

Through tonight...

Early short term discussion tonight due to active monitoring, with
a challenging period of placing the best storm chances over the
next 24-36 hours. Oz soundings upstream depict the very strong
lapse rate environment aloft that will advect over our area,
(8.8C/km over Omaha). Convective initiation has begun ahead of a
compact shortwave across northern Iowa, with the current activity
on the northern fringes of the stronger instability axis, but we
are starting to see a few echoes south across the Chicago area. Effective
wind shear is initially light but will increase with the
shortwave approach. Inhibition will hold a bit farther south, but
will continue to erode along the Wisconsin border, and shear will
also increase as the low level jet ramps up, and there is also
another wave farther upstream in southwest Iowa. Various HREF
convective allowing models suggest this activity will follow
steering flow northeastward and may shift a bit southeastward and
place northern Illinois under the sweet spot for organized
thunderstorms. Current cells are nearing severe limits based on
the height of the 50 dBZ echoes.

We maintain the slight risk overnight, with plenty of CAPE in the
hail growth zone, and depending how quickly storms organize,
linear segments could still pose a damaging wind concern in spite
of the overnight timing. Limiting factor is the wind shear, with
the northern tier of counties standing the best chance for at
least initial storm organization and a greater risk for severe
hail/ Corfidi vectors do slacken as the low level jet veers to
more westerly, and PW values are elevated (though not off the
charts), so some concern for backbuilding storms for a brief time
here could certainly lead to some decent rainfall rates and will
bear watching and could eventually become the more significant
hazard after the hail threat. At this point short term convective
allowing models are still mixed as to whether storms remain more
scattered or if it can get more organized, with less of a signal
of a big right turning MCS and associated cold pool.

Behind this wave, the thermodynamic environment does not change
very much in spite of some initial suppression and inhibition, but
a moist airmass will remain in place and actually get reinforced
and even shunted northward a bit. The effective front will also
shift northward though not likely through the whole area, and will
likely get laid out over the I-80 corridor or so, but there is a
ton of uncertainty as to where it will end up. Some guidance
shifts it even farther north, and if we do get a cold pool this
morning, it could be farther south. Just north of where the
boundary ends up (likely over our area regardless), another
shortwave, or series of shortwaves over the plains will interact
with the boundary and moist environment for another round of
storms. Instability is fairly strong though wind shear is on the
modest (though still sufficient) side. Hail CAPE is again very
favorable, and in the warm sector a more impressive downdraft
CAPE signature would support damaging wind concerns. Depending on
how much rain falls overnight, we could still have a flooding
concern as moisture parameters do inch upward a tad later today.
Given the instability/shear space that we will be in today, SPC
has also placed the area in another slight risk area, or a
scattered severe storms environment.

And we are not out of the woods yet after this afternoon/early
evening, as the low level jet will again ramp up ahead of a more
organized shortwave trough axis, providing ample forcing. At this
point instability will be waning some, but it appears plausible
that linear segments may form during the evening hours.
Eventually overnight, the frontal zone will attempt to shift back
southward.

Will handle convective trends overnight and tomorrow with MESO
AFD updates as warranted.

KMD

&&

.LONG TERM...
105 AM CDT

Tuesday through Sunday...

Not planning to make too many changes to the model initialization
for the long term given the active short term period, but we
appear to enter a bit more stable pattern with low level east-
northeast flow. A weak and broad upper trough axis will slowly
migrate across the midwest. The instability axis does linger
mainly south and west of the Chicago area on Tuesday but is still
around to warrant chances of showers and storms on Tuesday, but
the main instability axis and frontal zone will take shape across
central Illinois and points southward where better precip chances
will reside until late week. We will hold somewhat seasonable
temperatures with continued lakeside cooling. Another deep
Western trough will arrive across the midwest this weekend,
providing a potential unsettled period yet again.

KMD

&&

.AVIATION...
For the 12Z TAFs...

Thunderstorms are moving across the Chicago area terminals
currently, with the heaviest rain and visibilities down to a mile
through 1230 to 13z. Following this expected a couple more hours
of moderate rain with thunder through around 15z before the
activity begins to wan across the area. Winds are likely to be
somewhat chaotic for the next hour with these storms moving
overhead, but should settle back into a southeasterly direction by
mid morning.

Convective chances and timing later today and tonight are of low
confidence at this time. However, there are several additional
upstream atmospheric disturbances that shift towards the area
later this afternoon and tonight, so the chances of storms is
rather high. The main uncertainty is the exact timing. At the
present it appears that some storms could be around the terminals
after 21z this afternoon through early this evening. Following
this activity, yet another round of storms may impact the area
later tonight. Timing adjustments will likely be needed to the
thunderstorm forecast in the TAFs.

KJB

&&

.MARINE...
203 AM CDT

A nearly stationary surface boundary will remain in place south
of the lake for the next few days as multiple surface waves shift
eastward along this boundary. Overall, this pattern will result in
bouts of showers and thunderstorms over mainly the southern end
of the lake through midweek. While there is not looking to be any
significant wind or wave events on the lake through much of the
period, there will be some higher northerly wind speeds on Tuesday
(15 to 20 kt) in response to high pressure building over southern
Canada. These winds should subside a bit Tuesday night and briefly
shift out of the south over the north half of the lake on
Wednesday. However, another period of 15 to 20 kt east-
northeasterly winds will be possible at the end of the week as a
second area of high pressure builds over southern Canada.

KJB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, May 14, 3:35 AM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
335 AM CDT Mon May 14 2018

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
150845-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
335 AM CDT Mon May 14 2018 /435 AM EDT Mon May 14 2018/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR North Central Illinois...
Northeast Illinois AND Northwest Indiana.

.DAY ONE...Today and Tonight.

WEATHER HAZARDS EXPECTED:
  Significant Thunderstorm Risk...with an associated:
      Elevated Hail Risk...up to quarter size.
      Elevated Thunderstorm Wind Damage Risk...up to 60 mph.
  Elevated Flooding Risk.

DISCUSSION:

A few more rounds of showers and thunderstorms are expected, both to
start the day and again later today into tonight.  Heavy rainfall is
the main hazard with the first round of storms, with isolated large hail
possible. Winds may gust to 40 mph. With the additional storms that
will occur later today, large hail, damaging winds, and heavy rainfall
remain the primary hazards.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...
  Elevated Thunderstorm Risk.
Wednesday through Friday...
  Limited Thunderstorm Risk mainly south of I-80.
Saturday...
  Elevated Thunderstorm Risk.
Sunday...
  Limited Thunderstorm Risk.

DISCUSSION:

Thunderstorm chances continue this week but with lower
probabilities.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed early this morning, and again this afternoon
or evening.

GENERAL STORM MOTION OF THE DAY:

Moving east at 30 to 40 mph.

&&

LMZ740>745-150845-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
335 AM CDT Mon May 14 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR the Illinois nearshore
waters of Lake Michigan AND the Indiana nearshore waters of Lake
Michigan.

.DAY ONE...Today and Tonight.

  Elevated Thunderstorm Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday Morning...
  Elevated Thunderstorm Risk.
Friday through Sunday...
  Limited Thunderstorm Risk.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-150845-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
335 AM CDT Mon May 14 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight.

  Elevated Thunderstorm Risk for the south half of the lake this
morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Limited Thunderstorm Risk Tuesday for the south half, and
again Saturday and Sunday for the entire lake.

&&

KMD

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, May 14, 8:10 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
810 AM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     5 SE CALUMET CITY       41.56N 87.49W
05/14/2018                   LAKE               IN   TRAINED SPOTTER

            UPROOTED TWO FOOT DIAMETER TREE.

&&

ACS
Special weather statement, May 14, 8:13 AM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
813 AM CDT MON MAY 14 2018

ILZ008-010-019-141345-
Ogle IL-La Salle IL-Lee IL-
813 AM CDT MON MAY 14 2018

...SPECIAL WEATHER STATEMENT...

At 812 AM CDT, Doppler radar was tracking a strong thunderstorm over
Walton, moving east at 40 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Dixon, Rochelle, Mendota, Walton, Amboy, Franklin Grove, Ashton,
Sublette, Compton, Nelson, West Brooklyn and Harmon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4181 8963 4194 8910 4156 8894 4154 8917
      4158 8917 4159 8918 4159 8963
TIME...MOT...LOC 1312Z 257DEG 36KT 4168 8945

RODRIGUEZ
Local storm report, May 14, 8:18 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
818 AM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 N BYRON               42.17N 89.26W
05/14/2018  M0.94 INCH       OGLE               IL   COCORAHS

0700 AM     HEAVY RAIN       2 W GURNEE              42.38N 87.98W
05/14/2018  M2.13 INCH       LAKE               IL   COCORAHS

0700 AM     HEAVY RAIN       1 WNW WONDER LAKE       42.39N 88.37W
05/14/2018  M1.03 INCH       MCHENRY            IL   COCORAHS

0703 AM     HEAVY RAIN       2 ESE LIBERTYVILLE      42.27N 87.93W
05/14/2018  M1.09 INCH       LAKE               IL   COCORAHS

&&

ACS
Local storm report, May 14, 8:45 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
845 AM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HEAVY RAIN       3 NNW DIXON             41.89N 89.50W
05/14/2018  M0.94 INCH       LEE                IL   COCORAHS

0600 AM     HEAVY RAIN       1 W LAKE BLUFF          42.28N 87.87W
05/14/2018  M1.15 INCH       LAKE               IL   COCORAHS

0621 AM     HAIL             OAK LAWN                41.72N 87.75W
05/14/2018  M0.25 INCH       COOK               IL   TRAINED SPOTTER

            5300 BLOCK OF 95TH ST.

0622 AM     HEAVY RAIN       GURNEE                  42.38N 87.94W
05/14/2018  M1.79 INCH       LAKE               IL   TRAINED SPOTTER

0622 AM     FLOOD            WAUKEGAN                42.37N 87.87W
05/14/2018                   LAKE               IL   PUBLIC

            RT 132 BETWEEN OPLAINE RD AND 1ST ST IN GURNEE CLOSED DUE
            TO FLOODING. RELAYED BY BROADCAST MEDIA.

0630 AM     HEAVY RAIN       2 NW LAKEMOOR           42.36N 88.23W
05/14/2018  M1.83 INCH       MCHENRY            IL   COCORAHS

0700 AM     HEAVY RAIN       2 W GURNEE              42.38N 87.98W
05/14/2018  M2.13 INCH       LAKE               IL   COCORAHS

0700 AM     HEAVY RAIN       3 N BYRON               42.17N 89.26W
05/14/2018  M0.94 INCH       OGLE               IL   COCORAHS

0700 AM     HEAVY RAIN       WAUKEGAN                42.37N 87.87W
05/14/2018  M1.33 INCH       LAKE               IL   ASOS

0700 AM     HEAVY RAIN       1 WNW WONDER LAKE       42.39N 88.37W
05/14/2018  M1.03 INCH       MCHENRY            IL   COCORAHS

0703 AM     HEAVY RAIN       2 ESE LIBERTYVILLE      42.27N 87.93W
05/14/2018  M1.09 INCH       LAKE               IL   COCORAHS

0710 AM     HAIL             MUNSTER                 41.55N 87.50W
05/14/2018  M0.25 INCH       LAKE               IN   PUBLIC

0710 AM     TSTM WND DMG     5 SE CALUMET CITY       41.56N 87.49W
05/14/2018                   LAKE               IN   TRAINED SPOTTER

            UPROOTED TWO FOOT DIAMETER TREE.

0710 AM     HAIL             ST. JOHN                41.45N 87.48W
05/14/2018  M0.25 INCH       LAKE               IN   PUBLIC

0720 AM     HEAVY RAIN       2 WNW VALPARAISO        41.49N 87.09W
05/14/2018  M0.92 INCH       PORTER             IN   COCORAHS

            DIME SIZE HAIL AND WIND GUSTS TO 43 MPH

0728 AM     HAIL             VALPARAISO              41.48N 87.05W
05/14/2018  M0.25 INCH       PORTER             IN   TRAINED SPOTTER

&&

ACS
Local storm report, May 14, 9:14 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
914 AM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       2 NW VALPARAISO         41.50N 87.08W
05/14/2018  M0.90 INCH       PORTER             IN   COCORAHS

            RAIN FELL IN 20 MINUTES.

&&

ACS
Local storm report, May 14, 10:23 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1023 AM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 AM     MARINE TSTM WIND 2 NNW BURNS HARBOR      41.65N 87.15W
05/14/2018  M60 MPH          PORTER             IN   C-MAN STATION

            MEASURED GUST TO 60 MPH.

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 3:43 AM CDTSpecial Weather StatementLOTOgle32 min
May 14, 4:42 AM CDTSevere Thunderstorm WarningLOTOgle, Winnebago48 min
May 14, 5:09 AM CDTSpecial Weather StatementLOTBoone, Lee, Ogle, Winnebago36 min
May 14, 6:41 AM CDTAreal Flood AdvisoryLOTCook, DuPage3 hr
May 14, 6:43 AM CDTAreal Flood WarningLOTLake6 hr
May 14, 8:13 AM CDTSpecial Weather StatementLOTLee32 min
May 14, 10:50 AM CDTMarine Dense Fog AdvisoryLOT10 hr
May 14, 11:28 AM CDTRiver Flood WarningLOTLake6 days
May 14, 11:28 AM CDTRiver Flood WarningLOTLake11 days
May 14, 11:28 AM CDTRiver Flood WarningLOTCook68 hr
May 14, 11:28 AM CDTRiver Flood WarningLOTKane, McHenry46 hr
May 14, 11:28 AM CDTRiver Flood WarningLOTKane, Kendall5 days
May 14, 11:42 AM CDTRiver Flood AdvisoryLOTCook3 days
May 14, 11:42 AM CDTRiver Flood AdvisoryLOTCook65 hr
May 14, 11:42 AM CDTRiver Flood AdvisoryLOTLake45 hr
May 14, 3:39 PM CDTSpecial Weather StatementLOTLee21 min
May 14, 3:50 PM CDTSpecial Weather StatementLOTDeKalb, Kane25 min
May 14, 3:57 PM CDTSpecial Weather StatementLOTOgle33 min
May 14, 4:00 PM CDTSevere Thunderstorm WarningLOTLee45 min
May 14, 4:23 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kane52 min
May 14, 5:29 PM CDTSpecial Marine WarningLOT3 hr
May 14, 5:39 PM CDTSpecial Weather StatementLOTDuPage36 min
May 14, 6:10 PM CDTSpecial Weather StatementLOTCook, DuPage20 min
May 14, 7:27 AM CDTSpecial Weather StatementLOTPorter33 min

Nearby

River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.